Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Integral polynomials with small discriminants and resultants
Beresnevich V, Bernik V, Götze F (2016)
ADVANCES IN MATHEMATICS 298: 393-412.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2695064
On algebraic points in the plane near smooth curves
Bernik V, Götze F, Kukso O (2014)
Lithuanian Mathematical Journal 54(3): 231-251.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
The distribution of close conjugate algebraic numbers
Beresnevich V, Bernik V, Götze F (2010)
COMPOSITIO MATHEMATICA 146(5): 1165-1179.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
On the divisibility of the discriminant of an integral polynomial by prime powers
Bernik V, Götze F, Kukso O (2008)
LITHUANIAN MATHEMATICAL JOURNAL 48(4): 380-396.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Diophantine approximation"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung